# SDR CALA9601320

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65446541001
- Condition: Cracked
- Location: Nr 2 Slat Act
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST A-SYSTEM HYDRAULIC PRESSURE AND QUANTITY UPON LANDING.  THE AIRCRAFT STOPPED SAFELY AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND HYDRAULIC LINE JUST OUTBOARD OF NR 2 SLAT ACTUATOR CRACKED.  A FLEX LINE WAS INSTALLED AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 1,200 HOURS OR 500 FLIGHTS.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.
